≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Ongoing bleeding from vaginal granulation 1pet rat vaginal bleeding 2

 

The ABC Homeopathy Forum

Vaginal bleeding

Hello, I am a 50 year old menopausal woman. At the beginning of this year, I started having pain with intercourse, mostly at the vaginal entrance. I saw my GP about it and she said that it was red but unremarkable, and didn't really do much about it. Another GP prescribed diflucan assuming it was a yeast infection, and I had already treated it as such with OTC Monistat with no improvement.

Over the months it just never went away. It progressed to where there was slight bleeding with sex.

I went for an annual exam a few months ago, seeing a nurse practitioner. She noticed that there were disc-like red spots around the vaginal entrance, but didn't have a diagnosis for it. She screened me for infections and sexually transmitted diseases, the latter of which I was negative for. One test came back with bacterial vaginosis, and another for E. coli. I was prescribed metrodiazanole gel for vaginal application, and cipro orally.

Of course I got a yeast infection after that, and so I treated it myself with a vaginal pro-biotic. I am also taking oral probliotics, including Saccharomyces boulardii.

I abstained from sex for nearly a month. A few weeks ago, I resumed, and still had slight pain with penetration, and bleeding from one spot. This weekend was the same. So there has been some improvement, not as many spots that are painful and bleeding, but yet it persists. I would say I have no odorous discharge, just the usual.

Unfortunately, I am now on antibiotics again, Keflex, for a wound that I received stitches for this weekend.

I am looking to homeopathy for help to clear this final soreness with slight bleeding. All the remedies I have found online pertain to an infection/vaginosis of some kind.

Any suggestions would be greatly appreciated!

I should note that I was in withdrawal from Effexor, an antidepressant, when this first cropped up, not realizing it, and wonder if it might be a withdrawal symptom. I was put on Remeron when my emotional symptoms from withdrawal got really bad, and when that failed, I went back on Effexor. It was only after I was back on these meds that I realized I had been suffering withdrawal, not a relapse. I hope that information helps.
 
  SquirrellyGirl on 2015-10-19
This is just a forum. Assume posts are not from medical professionals.
Tell me about your constitution means body structure, complexion, your likes & dislikes about food, your behaviour and all about you.
 
Nishat Parveen 6 years ago
I am a bigger-boned person, a little overweight now due to the Remeron, maybe five pounds. I am fair, blonde-haired, blue-eyed, and I have slight acne on my forehead, or perhaps rosacea. I eat meat, cheese and home-raised eggs. I like milk and juices. I have one beer or wine a day. I have been lacking motivation and energy, get exercise in doing chores around the property but don't go to a gym. I like vegetables and fruits but don't eat enough of them. I crave chocolate and usually have a serving every day; also love ice cream but eat that less often. I am prone to sitting and getting on the computer or watching tv rather and avoid doing my housework, always behind but can't get the motivation up to do these things. Not working, currently and haven't for about 3 1/2 years. I have low motivation in general to do thinks I don't find enjoyable, and have low energy to do the things I have found enjoyable in the past. I have a lot of sun damage of my skin. I tend towards greasy skin and hair.

I prefer to do outdoor chores over indoor ones.

Anything else I can add?
 
SquirrellyGirl 6 years ago
Sorry for replying late. I am little bit busy. You take Lachesis 1M, 1 dose & then report me after a week
 
Nishat Parveen 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.